# SDR 39LA2014070778

- Difficulty date: July 7, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N636AR
- Make and model: Dhav DHC8103
- Aircraft serial: 086
- Aircraft time: 37,847 hours, 50,397 cycles
- Engine: Pwa PW121
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85320300
- Condition: Chipped
- Location: Fuselage
- Part time: 37,847 hours, 50,397 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN CHIPPED APPROX X269.0 ABOUT STRINGER 15R.  REPAIRED FUSELAGE EXTERNAL SKIN CHIPPING AT FS 270.5, STRINGER 15R IAW RD8-53-13689.
